I have been on Alesse for 4 years now.
Since my last yearly check-up (last Dec 2009), I have started taking 2 packs, one after the other to have my periods every 6 weeks, instead of every 3 weeks. My doctor said everything was fine and I could do as I wished, I could even take 3 packs, one after the other, if I wanted. She did mention I could experience spotting once in a while.
Everything has been well since I started, except for this week. Since last Sunday, after I had sex with my boyfriend (we used a condom!), I started having what looks like brown discharges. They look exactly like when I start my period (on the first day, I get brown looking discharges, and then red period flow start the next day).
I have been taking my pill constantly always around 8-9pm. I remember last Saturday I ended up taking it later (around 11-12) because I was out of the house. But this also happened before, where I took it a few hours later and I didn't have the disgarges like right now. Even after I forgot it competely and took it the next morning as soon as I realized.
The brown discharges have been off and on through out Sunday and Monday, but since Tuesday, it's been more constant, every time I wipe when I go to the bathroom. Last week should have been my periods if I hadn't taken the 2nd package right away the Sunday before that.
I'm not sure what to think. I realize that it could be taken as "spotting" but this is more than just drops, it's actual discharges and it's beige when I wipe.
Usually my periods last 4 days and this has been going on for 5.
There are no smell, it doesn't burn or hurt, or anything of the like. I have been a bit more stressed than usual lately, but nothing has changed otherwise.
Can anyone shed some light on me? My boyfriend won't have sex with me again until it's over, I'm wondering if I should contact my doctor or if it'll sort itself out...
Thanks so much!